MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942824450
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The tight lesion was located in the calcified coronary artery.A shockwave was used to pretreat the lesion, followed by predilatation with a 3.5x12 nc emerge balloon catheter.A 4.50 x 24mm synergy megatron drug-eluting stent was then selected for treatment.However, during the initial inflation at 5 atmospheres for about 2 seconds, the balloon ruptured.The procedure was successfully completed with a non-boston scientific device, and no patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy megatron mr us 4.50 x 24mm was returned for analysis.A visual and tactile inspection identified no issues with the hypotube shaft.No stent was returned for analysis.Due to the stent was not returned, a review of the manufacturing stent profile data was performed, and the maximum stent od of units released of this batch was 0.0539-inch within max crimped stent profile measurement.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified a pinhole in the balloon.A pinhole was located in the balloon material at 1mm proximal to the distal markerband.Bumper tip showed signs of distal tip damage.A microscopic examination of the markerbands identified no damage.A leakage testing was performed.The device was attached to an encore inflation unit.A pinhole was located in the balloon material above the proximal markerband when inflating to rated burst pressure of 16 atmospheres.The encore device was verified before and after use using the druck gauge.
 
Event or Problem Description

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21798380
Report Number2124215-2025-21616
Device Sequence Number15575427
Product Code NIQ
UDI-Device Identifier08714729985716
UDI-Public(01)08714729985716(17)260403(10)33852444
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model NumberH7493942824450
Device Catalogue NumberH7493942824450
Device Lot Number0033852444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown